# SDR REXA200600095

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 7,280 hours, 5,875 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL INDICATION AFTER TAKEOFF.  RETURNED TO THE AIRPORT.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
